# SDR USAA070187

- Difficulty date: March 13, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 348 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS, MAIN ENTRY DOOR INTERCOSTAL, BS 348, S-16L.  FAB'D & INSTALLED TEE, FILLER & STRAP PER EO E5305V203, DEFECT SIZE:  2 INCHES (2 EA).
